Last update: Sun Mar 31 03:15:44 MDT 2019
@Article{LeJan:1977:BFD,
author = "Yves {Le Jan}",
title = "Balayage et formes de {Dirichlet}. ({French})
[{Scanning} and {Dirichlet} forms]",
journal = j-Z-WAHRSCHEINLICHKEITSTHEOR-VERW-GEB,
volume = "37",
number = "4",
pages = "297--319",
month = "????",
year = "1977",
CODEN = "ZWVGAA",
DOI = "https://doi.org/10.1007/BF00533422",
ISSN = "0044-3719",
ISSN-L = "0044-3719",
bibdate = "Sat Apr 26 19:25:49 MDT 2014",
bibsource = "http://www.math.utah.edu/pub/tex/bib/z-wahrscheinlichkeits-theor-verw-geb.bib",
URL = "http://link.springer.com/article/10.1007/BF00533422",
acknowledgement = ack-nhfb,
fjournal = "Zeitschrift f{\"u}r Wahrscheinlichkeitstheorie und
verwandte Gebiete",
journal-URL = "http://link.springer.com/journal/440",
language = "French",
}